×

Found 3,417 Documents (Results 1–100)

100
MathJax

On the asymptotics of the nonreal spectrum of the integro-differential Gurtin-Pipkin equation with relaxation kernels representable in the form of the Stielties integral. (English. Russian original) Zbl 07517589

Differ. Equ. 58, No. 2, 242-255 (2022); translation from Differ. Uravn. 58, No. 2, 238-251 (2022).
MSC:  45M05 45J05
PDF BibTeX XML Cite
Full Text: DOI

Advances in fuzzy integral and differential equations. (English) Zbl 1476.34001

Studies in Fuzziness and Soft Computing 412. Cham: Springer (ISBN 978-3-030-73710-8/hbk; 978-3-030-73711-5/ebook). vi, 228 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Volterra equations with loads and bifurcation parameters: existence theorems and construction of solutions. (English. Russian original) Zbl 07488188

Differ. Equ. 57, No. 12, 1640-1651 (2021); translation from Differ. Uravn. 57, No. 12, 1654-1664 (2021).
MSC:  45D05 45M05 37G10
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of a positive solution to a boundary value problem for a second order functional-differential equation. (English. Russian original) Zbl 1481.34083

Russ. Math. 65, No. 12, 1-5 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 3-8 (2021).
MSC:  34K10 45J05 45M20
PDF BibTeX XML Cite
Full Text: DOI

An application of Lyapunov-Razumikhin method to behaviors of Volterra integro-differential equations. (English) Zbl 1483.45010

MSC:  45M10 45D05 45J05
PDF BibTeX XML Cite
Full Text: DOI

Specific asymptotic stability of solutions to a linear homogeneous Volterra integro-differential equation of the fourth order. (English. Russian original) Zbl 1473.45015

Mosc. Univ. Math. Bull. 76, No. 1, 22-28 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 1, 22-28 (2021).
MSC:  45M10 45D05
PDF BibTeX XML Cite
Full Text: DOI

On positive bounded solutions of one class of nonlinear integral equations with the Hammerstein-Nemytskii operator. (English. Russian original) Zbl 1469.45013

Differ. Equ. 57, No. 6, 768-779 (2021); translation from Differ. Uravn. 57, No. 6, 784-795 (2021).
MSC:  45M20 45M05
PDF BibTeX XML Cite
Full Text: DOI

Regularized asymptotic solutions of nonlinear integro-differential equations with zero operator in the differential part and with several rapidly varying kernels. (English. Russian original) Zbl 1469.45010

Differ. Equ. 57, No. 6, 753-767 (2021); translation from Differ. Uravn. 57, No. 6, 769-783 (2021).
MSC:  45M05 45G10 65R20
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a certain system of singular integral equations with convex nonlinearity on the positive half-line. (English. Russian original) Zbl 1464.81047

Russ. Math. 65, No. 1, 27-46 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 1, 31-51 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software